i took my first 70mg weekly dose 5 days ago and have experienced sever chest pain, ulcerlike pain between my ribs, fire sensation on every swallow, a trip to the ER fearing a heart attack, call to my doctor and now taking a maximum strength antacid 4 times a day for the past 2 that is not helpling, now my ribs feel as though they are broke from front to back... how long will this continue and is there anything i can do to reduce these symptoms... any advise or like situations will be comforting,,, needing help in port orchard, Sheree Fox
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2015 • 5 answers
Im on wk 3 of champix and I feel terrible with side effects. nausea,headache,bloating,chest pain, n?
Posted 20 Mar 2016 • 2 answers
Posted 27 Oct 2016 • 2 answers
Posted 21 Oct 2017 • 0 answers
Posted 11 days ago • 1 answer